# SDR 98ZZZX997

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21113
- Make and model: Piper PA-44-180
- Aircraft serial: 447995040
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 62701101
- Condition: Frayed
- Location: Flap
- Part time: 7,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, DISCREPANCY WAS FOUND THAT WHEN THE FLAPS ARE SELECTED TO 10 DEGREES, FLAPS BARELY MOVED.  FURTHER INSPECTION REVEALED FLAP CABLE WAS FRAYED ONLY TO TWO STRANDS.  THE AREA IN WHICH THE CABLE FRAY IS LOCATED IN AN AREA THAT IS NOT EASILY ACCESSIBLE TO INSPECT.  CABLE WAS REPLACED AND RIGGED TO MANUFACTURER'S SPECIFICATION.
